Alert archive / New Jersey / Special Marine Warnings in 2003

Special Marine Warning 11, NWS Philadelphia/Mount Holly

June 21, 2003

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 21, 2003, 3:26 PM EDT. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 21, 2003, 3:26 PM EDT (19:26 UTC)
Expired
Jun 21, 2003, 5:00 PM EDT
In force
94 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 21, 2:25 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 21, 2:25 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
225 PM EDT SAT JUN 21 2003

WELCOME TO OFFICIAL SUMMER AT 310 THIS AFTN. ALTHOUGH IT MAY NOT
FEEL LIKE SUMMER...BY TUESDAY...THAT WILL CHANGE.

THE BIG UPPER LOW WILL MOVE ACROSS THE FCST AREA THIS EVENING. AREAS
IN THE NE QUADRANT OF THE LOW WILL KEEP THE BANDED PCPN MOVING IN
FROM THE OCEAN. WITHIN THE LOW AND TO THE SW...WHAT DAYTIME HEATING
WE DID GET TODAY IS FORMING MORE CONVCTN. THEREFORE...WITH THE
GROUND SATURATED...I WILL KEEP THE FFA IN EFFECT.

THE LOW GRADUALLY HEAD NE PUTTING THE FCST AREA ON THE BACKSIDE OF
THE LOW. MODELS SHOW SOME WRAP AROUND MOISTURE. BUT CONSIDERING THE
TIME OF YEAR...AND THE FACT THAT TODAYS PCPN HAS BEEN DIURNALLY
AFFECTED W OF THE UPPER LOW...I WILL FCST MAINLY AFTN/EVENING SHWERS
AND TSTMS ON SUNDAY INTO SUNDAY EVENING.

THEN CNVCTN DIES DOWN SUNDAY NIGHT AND MOST OF MONDAY. FOR MONDAY
AFTN...THE MODEL SOUNDINGS CONTINUE UNSTABLE ENUF THAT WHEN COMBINED
WITH DAYTIME HEATING...SCATTERED TSTMS COULD AGAIN DEVELOP IN THE
AFTN. HOWEVER...THIS TIME...I DONT THINK IT WILL BE VERY WIDESPREAD
AND MORE SCATTERED IN NATURE.

TUESDAY AND WEDNESDAY...WE GET A PATTERN CHANGE. HIGH PRES FORMS
OVER NRN VA WHILE HOT AIR FROM THE UPPER PLAINS MOVES IN FROM THE
WEST AND NW. WE SHOULD GET OUR FIRST 90 OF THE SEASON IN MOST AREAS
OUTSIDE OF THE MOUNTAINS AND THE COAST.

THU...ANOTHER FRONTAL SYSTEM BRINGS THE PSBLTY OF AFTN/EVENING PCPN.

FCSTID =    9
MPO   52  68  54  84 /  90  70  70  20
ABE   56  73  57  86 /  80  70  70  20
RDG   56  74  57  86 /  80  70  70  20
PHL   59  75  63  86 /  80  50  50  20
12N   56  69  57  87 /  90  70  70  20
SMQ   56  74  58  86 /  90  70  70  20
TTN   56  74  59  86 /  90  60  60  20
MIV   57  74  58  86 /  70  40  40  20
ACY   57  71  61  81 /  50  40  40  20
ILG   57  74  60  86 /  80  40  40  20
DOV   57  74  60  86 /  50  40  40  20
GED   56  74  58  86 /  50  40  40  20
ESN   57  75  61  85 /  50  40  40  20

.PHI...
DE...FLOOD WATCH FOR TONIGHT FOR ZONE DEZ001.

MD...FLOOD WATCH FOR TONIGHT FOR ZONE MDZ008.

NJ...FLOOD WATCH FOR TONIGHT FOR ZONES NJZ001...NJZ007>010...
NJZ012>019.

PA...FLOOD WATCH FOR TONIGHT FOR ZONES
PAZ054>055...PAZ060>062...PAZ067>071.

RNS

RNS
Hazardous weather outlook, Jun 21, 5:50 AM EDT, 9 hours 36 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-211100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 AM EDT SAT JUN 21 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND
NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY

WATER LEVELS ON NUMEROUS SMALL STREAMS IN EASTERN PENNSYLVANIA AND
NORTHERN DELAWARE REMAIN ABOVE FLOOD STAGE THIS MORNING AS A RESULT
OF HEAVY RAIN ON FRIDAY. SEE FLOOD WARNING STATEMENTS UNDER WMO
HEADER /WGUS41 KPHI/ FOR MORE DETAILS.

A FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT FOR EASTERN
PENNSYLVANIA....MOST OF NEW JERSEY...NORTHERN DELAWARE...AND EXTREME
NORTHEAST MARYLAND. MORNING SHOWERS WILL GIVE WAY TO THUNDERSTORMS
AND WIDESPREAD SHOWERS DURING THE AFTERNOON. PRECIPITATION FROM
THESE SHOWERS AND THUNDERSTORMS COULD BE HEAVY AT TIMES. WITH
STREAMS IN THE REGION ALREADY HIGH FROM RECENT RAINS...ANY
ADDITIONAL SIGNIFICANT RAINFALL WILL PRODUCE FLOODING. SEE
FLOOD WATCH STATEMENT UNDER WMO HEADER /WGUS61 KPHI/ FOR MORE
DETAILS.

THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE NEW JERSEY COAST
TODAY AND A LOW RISK FOR RIP CURRENTS ALONG THE DELAWARE COAST.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 3:26 PM EDTSpecial Marine WarningPHI94 min
Jun 21, 6:37 PM EDTSpecial Marine WarningPHI53 min
Jun 21, 6:48 PM EDTFlash Flood WarningPHIQueen Anne's2 hr

Nearby

Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.